# SDR SIMA20141102004

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,714 hours, 6,926 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

10 KT SPLIT BETWEEN CAPTAIN & FIRST OFFICER`S AIRSPEED INDICATIONS DURING APPROACH.  INSPECTED DRAIN LINES FOR CONTAMINATION.  FOUND WATER IN NR 1 PITOT DRAIN LINE.  REMOVED WATER IAW MM 34-11-00.  OPERATIONS CHECKED GOOD.  NO PRIOR PIREPS NOTED.  ACFT ELIGIBLE FOR RVSM & CAT II OPERATION.
